MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX STOPCOCKS; STOPCOCK, I.V. SET

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX STOPCOCKS; STOPCOCK, I.V. SET
Catalog Number MX9342L
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: neither samples nor pictures were received for the analysis of this complaint.Due to the lot number not being provided, it was not possible to execute the dhr review for this complaint.Complaint for the failure mode could not be confirmed by investigation as no samples nor pictures were provided by the customer.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Event or Problem Description
It was reported that the yellow 4-way stopcock connected to the patient's ij central line broke in half and the multiple medication that were infusing through that lumen/stopcock were backflowing out of the broken stopcock onto the bed.There was patient involvement and no patient adverse event reported.

Brand Name
MEDEX STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21143274
Report Number9616567-2025-00008
Device Sequence Number9097781
Product Code FMG
UDI-Device Identifier10351688504166
UDI-Public(01)10351688504166
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9342L
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale